# SDR AALA202108097973

- Difficulty date: July 20, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 992 Rbl 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SHEAR WEB AT STA 992 AND RBL 31, MEASURING L=1.0 IN, W=1.0 IN, D=0.009 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW EA 329311.
